×

Buchweitz, Ragnar-Olaf

Compute Distance To:
Author ID: buchweitz.ragnar-olaf Recent zbMATH articles by "Buchweitz, Ragnar-Olaf"
Published as: Buchweitz, Ragnar-Olaf; Buchweitz, R. O.; Buchweitz, R.-O.; Buchweitz, R.
Further Spellings: Бухвейц Рагнар-Олаф
Homepage: http://www.utsc.utoronto.ca/cms/ragnar-olaf-buchweitz
External Links: MGP · ResearchGate · Math-Net.Ru · GND

Publications by Year

Citations contained in zbMATH Open

45 Publications have been cited 927 times in 782 Documents Cited by Year
The homological theory of maximal Cohen-Macaulay approximations. Zbl 0697.13005
Auslander, Maurice; Buchweitz, Ragnar-Olaf
167
1989
Cohen-Macaulay modules on hypersurface singularities. II. Zbl 0617.14034
Buchweitz, R.-O.; Greuel, G.-M.; Schreyer, F.-O.
126
1987
Support varieties and cohomology over complete intersections. Zbl 0999.13008
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf
94
2000
The Milnor number and deformations of complex curve singularities. Zbl 0458.32014
Buchweitz, Ragnar-Olaf; Greuel, Gert-Martin
80
1980
Finite Hochschild cohomology without finite global dimension. Zbl 1138.16003
Buchweitz, Ragnar-Olaf; Green, Edward L.; Madsen, Dag; Solberg, Øyvind
39
2005
Homology of perfect complexes. Zbl 1186.13006
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth B.; Miller, Claudia
36
2010
Hilbert-Kunz functions of cubic curves and surfaces. Zbl 0898.13009
Buchweitz, Ragnar-Olaf; Chen, Qun
25
1997
Morita contexts, idempotents, and Hochschild cohomology – with applications to invariant rings. Zbl 1062.16012
Buchweitz, Ragnar-Olaf
24
2003
A semiregularity map for modules and applications to deformations. Zbl 1085.14503
Buchweitz, Ragnar-Olaf; Flenner, Hubert
23
2003
Multiplicative structures for Koszul algebras. Zbl 1191.16027
Buchweitz, Ragnar-Olaf; Green, Edward L.; Snashall, Nicole; Solberg, Øyvind
23
2008
Extensions of a dualizing complex by its ring: Commutative versions of a conjecture of Tachikawa. Zbl 1087.13010
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Şega, Liana M.
23
2005
Homological algebra modulo a regular sequence with special attention to codimension two. Zbl 1011.13007
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf
20
2000
Linear free divisors and quiver representations. Zbl 1101.14013
Buchweitz, Ragnar-Olaf; Mond, David
19
2006
Non-commutative desingularization of determinantal varieties. I. Zbl 1204.14003
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.; Van den Bergh, Michel
18
2010
Global Hochschild (co-)homology of singular spaces. Zbl 1140.14015
Buchweitz, Ragnar-Olaf; Flenner, Hubert
17
2008
Class rank of differential modules. Zbl 1153.13010
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth
16
2007
The global decomposition theorem for Hochschild (co-)homology of singular spaces via the Atiyah-Chern character. Zbl 1144.14015
Buchweitz, Ragnar-Olaf; Flenner, Hubert
16
2008
Lower bounds of Betti numbers. Zbl 0786.13004
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf
13
1993
Finite representation type and periodic Hochschild (co-)homology. Zbl 0934.16009
Buchweitz, Ragnar-Olaf
13
1998
Hochschild cohomology and representation-finite algebras. Zbl 1061.16016
Buchweitz, Ragnar-Olaf; Liu, Shiping
13
2004
Power series rings and projectivity. Zbl 1084.13005
Buchweitz, Ragnar-Olaf; Flenner, Hubert
11
2006
Non-commutative desingularization of determinantal varieties. II: Arbitrary minors. Zbl 1434.14001
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.; Van den Bergh, Michel
10
2016
On the derived category of Grassmannians in arbitrary characteristic. Zbl 1333.14017
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.; Van den Bergh, Michel
10
2015
Hochschild (co-)homology of schemes with tilting object. Zbl 1274.14018
Buchweitz, Ragnar-Olaf; Hille, Lutz
9
2013
Cohen-Macaulay modules on quadrics. With an appendix by Ragnar-Olaf Buchweitz: The comparison theorem (p. 96- 116). Zbl 0633.13008
Buchweitz, Ragnar-Olaf; Eisenbud, David; Herzog, Jürgen
9
1987
Laurent coefficients and Ext of finite graded modules. Zbl 0869.13007
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Sally, Judith D.
8
1997
An index theorem for modules on a hypersurface singularity. Zbl 1269.32016
Buchweitz, Ragnar-Olaf; van Straten, Duco
7
2012
New free divisors from old. Zbl 1280.32016
Buchweitz, Ragnar-Olaf; Conca, Aldo
7
2013
On deformations of monomial curves. Zbl 0428.32016
Buchweitz, R. O.
6
1980
Low-dimensional singularities with free divisors as discriminants. Zbl 1167.14004
Buchweitz, Ragnar-Olaf; Ebeling, Wolfgang; Graf von Bothmer, Hans-Christian
6
2009
CR-geometry and deformations of isolated singularities. Zbl 0871.32023
Buchweitz, Ragnar-Olaf; Millson, John J.
6
1997
Deformation of monomial curve singularities and Weierstrass points on Riemann surfaces. (Über Deformationen monomialer Kurvensingularitäten und Weierstrasspunkte auf Riemannschen Flächen.) Zbl 1272.14001
Buchweitz, Ragnar-Olaf
4
1976
Factoring the adjoint and maximal Cohen-Macaulay modules over the generic determinant. Zbl 1186.13005
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.
4
2007
The Atiyah-Chern character yields the semiregularity map as well as the infinitesimal Abel-Jacobi map. Zbl 1040.14004
Buchweitz, Ragnar-Olaf; Flenner, Hubert
3
2000
Noncommutative resolutions of discriminants. Zbl 1401.14079
Buchweitz, Ragnar-Olaf; Faber, Eleonore; Ingalls, Colin
3
2018
The multiplicative structure on Hochschild cohomology of a complete intersection. Zbl 1308.13022
Buchweitz, Ragnar-Olaf; Roberts, Collin
3
2015
Maximal Cohen-Macaulay modules and Tate cohomology. With appendices by Luchezar L. Avramov, Benjamin Briggs, Srikanth B. Iyengar and Janina C. Letz. Zbl 07498869
Buchweitz, Ragnar-Olaf
3
2021
The fundamental group of a morphism in a triangulated category. Zbl 1315.18017
Buchweitz, Ragnar-Olaf
2
2013
A McKay correspondence for reflection groups. Zbl 1451.14043
Buchweitz, Ragnar-Olaf; Faber, Eleonore; Ingalls, Colin
2
2020
Le nombre de Milnor, équisingularite et déformations de singularites des courbes reduites. Zbl 0422.32011
Buchweitz, Ragnar-Olaf; Greuel, Gert-Martin
2
1979
Artin algebras with loops but no outer derivations. Zbl 1015.16009
Buchweitz, Ragnar-Olaf; Liu, Shiping
2
2002
Corrigendum to “Homology of perfect complexes” [Adv. Math. 223 (5) (2010) 1731-1781]. Zbl 1200.13020
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth B.; Miller, Claudia
2
2010
Séminaire sur les singularités. (Seminar on singularities). (Université Paris VII, 1976-1977). Zbl 0624.32001
1
1980
Hochschild cohomology and stunted projective spaces. (Cohomologie de Hochschild et espaces projectifs tronqués.) Zbl 0854.55010
Buchweitz, R.-O.; El haouari, M.
1
1995
Lifting free divisors. Zbl 1379.32024
Buchweitz, Ragnar-Olaf; Pike, Brian
1
2016
Maximal Cohen-Macaulay modules and Tate cohomology. With appendices by Luchezar L. Avramov, Benjamin Briggs, Srikanth B. Iyengar and Janina C. Letz. Zbl 07498869
Buchweitz, Ragnar-Olaf
3
2021
A McKay correspondence for reflection groups. Zbl 1451.14043
Buchweitz, Ragnar-Olaf; Faber, Eleonore; Ingalls, Colin
2
2020
Noncommutative resolutions of discriminants. Zbl 1401.14079
Buchweitz, Ragnar-Olaf; Faber, Eleonore; Ingalls, Colin
3
2018
Non-commutative desingularization of determinantal varieties. II: Arbitrary minors. Zbl 1434.14001
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.; Van den Bergh, Michel
10
2016
Lifting free divisors. Zbl 1379.32024
Buchweitz, Ragnar-Olaf; Pike, Brian
1
2016
On the derived category of Grassmannians in arbitrary characteristic. Zbl 1333.14017
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.; Van den Bergh, Michel
10
2015
The multiplicative structure on Hochschild cohomology of a complete intersection. Zbl 1308.13022
Buchweitz, Ragnar-Olaf; Roberts, Collin
3
2015
Hochschild (co-)homology of schemes with tilting object. Zbl 1274.14018
Buchweitz, Ragnar-Olaf; Hille, Lutz
9
2013
New free divisors from old. Zbl 1280.32016
Buchweitz, Ragnar-Olaf; Conca, Aldo
7
2013
The fundamental group of a morphism in a triangulated category. Zbl 1315.18017
Buchweitz, Ragnar-Olaf
2
2013
An index theorem for modules on a hypersurface singularity. Zbl 1269.32016
Buchweitz, Ragnar-Olaf; van Straten, Duco
7
2012
Homology of perfect complexes. Zbl 1186.13006
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth B.; Miller, Claudia
36
2010
Non-commutative desingularization of determinantal varieties. I. Zbl 1204.14003
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.; Van den Bergh, Michel
18
2010
Corrigendum to “Homology of perfect complexes” [Adv. Math. 223 (5) (2010) 1731-1781]. Zbl 1200.13020
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth B.; Miller, Claudia
2
2010
Low-dimensional singularities with free divisors as discriminants. Zbl 1167.14004
Buchweitz, Ragnar-Olaf; Ebeling, Wolfgang; Graf von Bothmer, Hans-Christian
6
2009
Multiplicative structures for Koszul algebras. Zbl 1191.16027
Buchweitz, Ragnar-Olaf; Green, Edward L.; Snashall, Nicole; Solberg, Øyvind
23
2008
Global Hochschild (co-)homology of singular spaces. Zbl 1140.14015
Buchweitz, Ragnar-Olaf; Flenner, Hubert
17
2008
The global decomposition theorem for Hochschild (co-)homology of singular spaces via the Atiyah-Chern character. Zbl 1144.14015
Buchweitz, Ragnar-Olaf; Flenner, Hubert
16
2008
Class rank of differential modules. Zbl 1153.13010
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Iyengar, Srikanth
16
2007
Factoring the adjoint and maximal Cohen-Macaulay modules over the generic determinant. Zbl 1186.13005
Buchweitz, Ragnar-Olaf; Leuschke, Graham J.
4
2007
Linear free divisors and quiver representations. Zbl 1101.14013
Buchweitz, Ragnar-Olaf; Mond, David
19
2006
Power series rings and projectivity. Zbl 1084.13005
Buchweitz, Ragnar-Olaf; Flenner, Hubert
11
2006
Finite Hochschild cohomology without finite global dimension. Zbl 1138.16003
Buchweitz, Ragnar-Olaf; Green, Edward L.; Madsen, Dag; Solberg, Øyvind
39
2005
Extensions of a dualizing complex by its ring: Commutative versions of a conjecture of Tachikawa. Zbl 1087.13010
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Şega, Liana M.
23
2005
Hochschild cohomology and representation-finite algebras. Zbl 1061.16016
Buchweitz, Ragnar-Olaf; Liu, Shiping
13
2004
Morita contexts, idempotents, and Hochschild cohomology – with applications to invariant rings. Zbl 1062.16012
Buchweitz, Ragnar-Olaf
24
2003
A semiregularity map for modules and applications to deformations. Zbl 1085.14503
Buchweitz, Ragnar-Olaf; Flenner, Hubert
23
2003
Artin algebras with loops but no outer derivations. Zbl 1015.16009
Buchweitz, Ragnar-Olaf; Liu, Shiping
2
2002
Support varieties and cohomology over complete intersections. Zbl 0999.13008
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf
94
2000
Homological algebra modulo a regular sequence with special attention to codimension two. Zbl 1011.13007
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf
20
2000
The Atiyah-Chern character yields the semiregularity map as well as the infinitesimal Abel-Jacobi map. Zbl 1040.14004
Buchweitz, Ragnar-Olaf; Flenner, Hubert
3
2000
Finite representation type and periodic Hochschild (co-)homology. Zbl 0934.16009
Buchweitz, Ragnar-Olaf
13
1998
Hilbert-Kunz functions of cubic curves and surfaces. Zbl 0898.13009
Buchweitz, Ragnar-Olaf; Chen, Qun
25
1997
Laurent coefficients and Ext of finite graded modules. Zbl 0869.13007
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf; Sally, Judith D.
8
1997
CR-geometry and deformations of isolated singularities. Zbl 0871.32023
Buchweitz, Ragnar-Olaf; Millson, John J.
6
1997
Hochschild cohomology and stunted projective spaces. (Cohomologie de Hochschild et espaces projectifs tronqués.) Zbl 0854.55010
Buchweitz, R.-O.; El haouari, M.
1
1995
Lower bounds of Betti numbers. Zbl 0786.13004
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf
13
1993
The homological theory of maximal Cohen-Macaulay approximations. Zbl 0697.13005
Auslander, Maurice; Buchweitz, Ragnar-Olaf
167
1989
Cohen-Macaulay modules on hypersurface singularities. II. Zbl 0617.14034
Buchweitz, R.-O.; Greuel, G.-M.; Schreyer, F.-O.
126
1987
Cohen-Macaulay modules on quadrics. With an appendix by Ragnar-Olaf Buchweitz: The comparison theorem (p. 96- 116). Zbl 0633.13008
Buchweitz, Ragnar-Olaf; Eisenbud, David; Herzog, Jürgen
9
1987
The Milnor number and deformations of complex curve singularities. Zbl 0458.32014
Buchweitz, Ragnar-Olaf; Greuel, Gert-Martin
80
1980
On deformations of monomial curves. Zbl 0428.32016
Buchweitz, R. O.
6
1980
Séminaire sur les singularités. (Seminar on singularities). (Université Paris VII, 1976-1977). Zbl 0624.32001
1
1980
Le nombre de Milnor, équisingularite et déformations de singularites des courbes reduites. Zbl 0422.32011
Buchweitz, Ragnar-Olaf; Greuel, Gert-Martin
2
1979
Deformation of monomial curve singularities and Weierstrass points on Riemann surfaces. (Über Deformationen monomialer Kurvensingularitäten und Weierstrasspunkte auf Riemannschen Flächen.) Zbl 1272.14001
Buchweitz, Ragnar-Olaf
4
1976
all top 5

Cited by 722 Authors

34 Takahashi, Ryo
15 Celikbas, Olgur
15 Iyengar, Srikanth B.
15 Sather-Wagstaff, Keri
14 Bergh, Petter Andreas
14 Buchweitz, Ragnar-Olaf
14 Jorgensen, David A.
14 Zhang, Pu
13 Iyama, Osamu
12 Dao, Hailong
11 Nuño-Ballesteros, Juan José
11 Sadeghi, Arash
10 Eisenbud, David
10 Krause, Henning
10 Popescu, Dorin
9 Araya, Tokuji
9 Avramov, Luchezar L.
9 Erdmann, Karin
9 Solberg, Øyvind
9 Tomazella, João Nivaldo
9 Van den Bergh, Michel
8 Gao, Nan
8 Leuschke, Graham J.
8 Mendoza, Octavio
8 Mirò-Roig, Rosa Maria
8 Peeva, Irena V.
8 Salarian, Shokrollah
7 Greuel, Gert-Martin
7 Huang, Zhaoyong
7 Moore, W. Frank
7 Nasseh, Saeed
7 Oréfice-Okamoto, B.
7 Pollitz, Josh
7 Pons-Llopis, Joan
7 Şega, Liana M.
7 Solotar, Andrea Leonor
7 Wiegand, Roger Allen
7 Winther Christensen, Lars
7 Xu, Yunge
6 Benson, David John
6 Brenner, Holger
6 Enochs, Edgar E.
6 Faber, Eleonore
6 Green, Edward Lee
6 Holm, Henrik
6 Iima, Kei-ichiro
6 Lanzilotta, Marcelo Américo
6 Ravindra, Girivaru V.
6 Snashall, Nicole
5 Asadollahi, Javad J.
5 Bahlekeh, Abdolnaser
5 Ballico, Edoardo
5 Briggs, Benjamin
5 Cibils, Claude
5 Di, Zhenxing
5 Faenzi, Daniele
5 Herzog, Jürgen
5 Huneke, Craig L.
5 Ingalls, Colin
5 Jorge Pérez, Victor Hugo
5 Malaspina, Francesco
5 Martsinkovsky, Alex
5 Mori, Izuru
5 Pevtsova, Julia
5 Pfister, Gerhard
5 Schreyer, Frank-Olaf
5 Schulze, Mathias
5 Simon, Anne-Marie
5 Tripathi, Amit
5 Walker, Mark E.
5 Yoshida, Ken-ichi
5 Yoshino, Yuji
4 Costa, Laura
4 Damon, James Norman
4 Erman, Daniel
4 Fotouhi, Fahimeh Sadat
4 Ghosh, Dipankar
4 Granger, Michel
4 Hou, Bo
4 Huh, Sukmoon
4 Huybrechts, Daniel
4 Karmazyn, Joseph
4 König, Steffen
4 Manivel, Laurent
4 Mao, XueFeng
4 Marcos, Eduardo N.
4 Matsui, Hiroki
4 Monsky, Paul
4 Murfet, Daniel
4 Némethi, András
4 Pike, Brian
4 Puthenpurakal, Tony J.
4 Skowroński, Andrzej
4 Špenko, Špela
4 Strooker, Jan Rustom
4 Watanabe, Kei-ichi
4 Wemyss, Michael
4 White, Diana
4 Witherspoon, Sarah J.
4 Xu, Jinzhong
...and 622 more Authors
all top 5

Cited in 120 Serials

123 Journal of Algebra
72 Journal of Pure and Applied Algebra
49 Advances in Mathematics
42 Communications in Algebra
33 Mathematische Zeitschrift
33 Algebras and Representation Theory
32 Proceedings of the American Mathematical Society
20 Manuscripta Mathematica
20 Transactions of the American Mathematical Society
14 Journal of Algebra and its Applications
12 Nagoya Mathematical Journal
12 Journal of Commutative Algebra
11 Compositio Mathematica
11 Duke Mathematical Journal
10 Annales de l’Institut Fourier
10 Mathematische Annalen
8 Inventiones Mathematicae
8 Bulletin des Sciences Mathématiques
8 Comptes Rendus. Mathématique. Académie des Sciences, Paris
7 Glasgow Mathematical Journal
7 Michigan Mathematical Journal
7 International Journal of Mathematics
7 Selecta Mathematica. New Series
6 Journal of the Mathematical Society of Japan
6 Journal of Algebraic Geometry
5 Israel Journal of Mathematics
5 Archiv der Mathematik
5 Applied Categorical Structures
5 Frontiers of Mathematics in China
5 Journal of Noncommutative Geometry
5 Science China. Mathematics
4 Mathematical Proceedings of the Cambridge Philosophical Society
4 Journal of Geometry and Physics
4 Illinois Journal of Mathematics
4 Journal für die Reine und Angewandte Mathematik
4 Journal of the European Mathematical Society (JEMS)
4 Bulletin of the Brazilian Mathematical Society. New Series
3 Acta Mathematica Vietnamica
3 Czechoslovak Mathematical Journal
3 Geometriae Dedicata
3 Publications Mathématiques
3 Proceedings of the Edinburgh Mathematical Society. Series II
3 Bulletin of the Iranian Mathematical Society
3 Journal of Symbolic Computation
3 Journal of the American Mathematical Society
3 Science in China. Series A
3 Journal de Mathématiques Pures et Appliquées. Neuvième Série
3 Documenta Mathematica
3 Revista Matemática Complutense
3 Acta Mathematica Sinica. English Series
3 Communications in Contemporary Mathematics
3 Kyoto Journal of Mathematics
2 Rocky Mountain Journal of Mathematics
2 Annali di Matematica Pura ed Applicata. Serie Quarta
2 Collectanea Mathematica
2 Mathematische Nachrichten
2 Proceedings of the London Mathematical Society. Third Series
2 Publications of the Research Institute for Mathematical Sciences, Kyoto University
2 Rendiconti del Circolo Matemàtico di Palermo. Serie II
2 Results in Mathematics
2 Tokyo Journal of Mathematics
2 Topology and its Applications
2 Chinese Annals of Mathematics. Series B
2 Proceedings of the Royal Society of Edinburgh. Section A. Mathematics
2 Bulletin of the American Mathematical Society. New Series
2 Mémoires de la Société Mathématique de France. Nouvelle Série
2 Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série VI
2 Geometry & Topology
2 Advances in Geometry
2 Central European Journal of Mathematics
2 Journal of the Institute of Mathematics of Jussieu
2 Mediterranean Journal of Mathematics
2 SIGMA. Symmetry, Integrability and Geometry: Methods and Applications
2 Journal of Homotopy and Related Structures
2 Journal of Topology
2 Journal of Singularities
2 Forum of Mathematics, Sigma
2 Research in the Mathematical Sciences
2 European Journal of Mathematics
2 Open Mathematics
1 Bulletin of the Australian Mathematical Society
1 Indian Journal of Pure & Applied Mathematics
1 Letters in Mathematical Physics
1 Periodica Mathematica Hungarica
1 Beiträge zur Algebra und Geometrie
1 Bulletin of the London Mathematical Society
1 Canadian Mathematical Bulletin
1 Colloquium Mathematicum
1 Indiana University Mathematics Journal
1 Memoirs of the American Mathematical Society
1 Revista de la Unión Matemática Argentina
1 Rendiconti di Matematica e delle sue Applicazioni. Serie VII
1 \(K\)-Theory
1 Forum Mathematicum
1 International Journal of Algebra and Computation
1 Differential Geometry and its Applications
1 IMRN. International Mathematics Research Notices
1 The Journal of Geometric Analysis
1 Proceedings of the Indian Academy of Sciences. Mathematical Sciences
1 Indagationes Mathematicae. New Series
...and 20 more Serials

Citations by Year